Pseudo-Superstructures as Nonstandard Universes

Journal of Symbolic Logic 63 (1):222 - 236 (1998)
A definition of nonstandard universe which gets over the limitation to the finite levels of the cumulative hierarchy is proposed. Though necessarily nonwellfounded, nonstandard universes are arranged in strata in the likeness of superstructures and allow a rank function taking linearly ordered values. Nonstandard universes are also constructed which model the whole ZFC theory without regularity and satisfy the κ-saturation property.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586597
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,470
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Arnold W. Miller (1990). Set Theoretic Properties of Loeb Measure. Journal of Symbolic Logic 55 (3):1022-1036.
Peter Fletcher (1989). Nonstandard Set Theory. Journal of Symbolic Logic 54 (3):1000-1008.
Renling Jin (1992). A Theorem on the Isomorphism Property. Journal of Symbolic Logic 57 (3):1011-1017.

Monthly downloads

Added to index


Total downloads

4 ( #615,039 of 1,925,556 )

Recent downloads (6 months)

1 ( #418,152 of 1,925,556 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.